... slew of other vitamins have interactions with Vyvance. What am I supposed to do if I have deficiencies and need these vitamins?
Take a supplement and keep an eye on not overdosing on B6 (Niacin) and Vitamin A (Retinol) which sends you blind amongst all the other good things it does in high doses like death also.
Chaz33; I don't know where you are getting all your information from BUT i ran ton's of vitamins along with the ones you put down and the only one that has even a moderate interaction was vitamin C so just check with your doctor if you have any questions. Chuck1957 (Interactions between your selected drugs
ascorbic acid lisdexamfetamine
Applies to: Vitamin C (ascorbic acid), Vyvanse (lisdexamfetamine)
MONITOR: Gastrointestinal acidifying agents such as glutamic acid HCl and ascorbic acid may lower the blood levels and efficacy of amphetamines.
MANAGEMENT: Patients receiving an amphetamine in combination with gastrointestinal acidifying agents should be monitored for potentially diminished pharmacologic response to the amphetamine.
magnesium carbonate ↔ lisdexamfetamine
Applies to:calcium acetate/magnesium carbonate and Vyvanse (lisdexamfetamine)
Ask your doctor before using magnesium carbonate together with lisdexamfetamine. Using these medications together can increase the absorption of lisdexamfetamine and may increase its effects. This can cause restlessness, tremor, rapid breathing, confusion, panic, aggressiveness, nausea, vomiting, diarrhea, an irregular heartbeat, and seizures
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jul 2010 • 1 answer
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
Updated 13 Aug 2017 • 4 answers
Updated 4 May 2012 • 1 answer
Updated 26 Aug 2013 • 4 answers
Updated 18 Mar 2016 • 1 answer